# SDR MASA200601211

- Difficulty date: April 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 17,594 hours, 13,841 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6320 BFL.  SPOILERON FAULT.  RESET SYSTEM.
